MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY 3085SP SURGICAL TABLE

STERIS CORPORATION - MONTGOMERY 3085SP SURGICAL TABLE
Model Number 3085 SP Surgical Table
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported than an employee was cleaning the shroud guard column protector on a 3085sp surgical table and obtained a cut on their finger.A band-aid was applied; no additional medical treatment was sought.
 
Additional Manufacturer Narrative
A steris service technician inspected the 3085sp surgical table and observed a burr on the shroud guard column protector.The technician filed down the burr, tested the surgical table, confirmed it to be operational and returned the table to service.A complaint review has determined this event to be isolated.No additional issues have been reported.

Brand Name
3085SP SURGICAL TABLE
Common Device Name
SURGICAL TABLE
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key17037700
Report Number1043572-2023-00111
Device Sequence Number6412936
Product Code FQO
UDI-Device Identifier00724995155049
UDI-Public00724995155049
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3085 SP Surgical Table
Device Catalogue NumberST010101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown